# SDR ASAA0180085

- Difficulty date: February 25, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE DIFFICULT TO CLOSE.  LUBRICATED WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
